Alert archive / Alabama / Tornado Warnings in 2025
Tornado Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Feb 16, 2025, 1:56 AM CST for Coosa County, Alabama. It was in force for 19 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 1:56 AM CST (07:56 UTC)
- Expired
- Feb 16, 2025, 2:15 AM CST
- In force
- 19 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Coosa County, AL
The radar
The Birmingham radar (KBMX), 39 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 2:00 AM CST | TORNADO | 1 Nne Unity, AL | An EF0 downed trees and powerlines in northern Coosa County. |
| Feb 16, 2:01 AM CST | TORNADO | 1 Wnw Weogufka, AL | An EF0 downed trees and powerlines in northern Coosa County. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 15, 9:11 PM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 7.9 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 894 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
648
WFUS54 KBMX 160756
TORBMX
ALC037-160845-
/O.NEW.KBMX.TO.W.0007.250216T0756Z-250216T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Birmingham AL
156 AM CST Sun Feb 16 2025
The National Weather Service in Birmingham has issued a
* Tornado Warning for...
Northern Coosa County in east central Alabama...
* Until 245 AM CST.
* At 155 AM CST, a severe thunderstorm capable of producing a tornado
was located over Marble Valley, or 7 miles west of Weogufka, moving
east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Goodwater, Kellyton, Weogufka, Stewartville, Hanover, Bradford,
Strickland Crossroads, Bentleyville, Unity, Parkdale, Marble
Valley, Hatchet, Lay Lake, and Paint Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3292 8650 3302 8652 3306 8652 3307 8651
3308 8651 3311 8641 3310 8601 3298 8601
TIME...MOT...LOC 0755Z 255DEG 58KT 3301 8643
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
442 follow-up statements
288
WWUS54 KBMX 160807
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
207 AM CST Sun Feb 16 2025
ALC037-160845-
/O.CON.KBMX.TO.W.0007.000000T0000Z-250216T0845Z/
Coosa AL-
207 AM CST Sun Feb 16 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CST FOR
NORTHEASTERN COOSA COUNTY...
At 207 AM CST, a severe thunderstorm capable of producing a tornado
was located over Stewartville, moving east at 65 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Goodwater, Stewartville, Hanover, Hatchet, Parkdale, and Bradford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3296 8629 3310 8630 3310 8601 3299 8601
TIME...MOT...LOC 0807Z 255DEG 58KT 3306 8620
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
44819 WWUS54 KBMX 160815 SVSBMX Severe Weather Statement National Weather Service Birmingham AL 215 AM CST Sun Feb 16 2025 ALC037-160825- /O.CAN.KBMX.TO.W.0007.000000T0000Z-250216T0845Z/ Coosa AL- 215 AM CST Sun Feb 16 2025 ...THE TORNADO WARNING FOR NORTHEASTERN COOSA COUNTY IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. A Tornado Watch remains in effect until 600 AM CST for east central Alabama. && LAT...LON 3296 8629 3310 8630 3310 8601 3299 8601 TIME...MOT...LOC 0814Z 255DEG 58KT 3309 8604 $$ 44
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Feb 16, 12:17 AM CST, 1 hour 39 minutes earlier. Its key messages:
- Issued at 1102 PM CST THU FEB 15 2025
- Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing.
- Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend.
Area forecast discussion, Feb 16, 12:17 AM CST, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1217 AM CST Sun Feb 16 2025 ...New LONG TERM... .KEY MESSAGES... Issued at 1102 PM CST THU FEB 15 2025 - Winter weather looks likely Tuesday night into Wednesday morning north of I-20. However, the impact window should only last a few hours past sunrise while the temperatures remain below freezing. - Widespread freezing temperatures will return by Wednesday night, with overnight lows ranging in the 20s into the weekend. && .MESOSCALE UPDATE FOR SEVERE WEATHER... Issued at 0742 PM CST SAT FEB 15 2025 Several bands of supercells are developing across the ArkLaMiss, which are expected to quickly grow upscale into a squall line as a vigorous shortwave trough swings around to a neutral tilt. Greenville MS recently gusted to 67 mph. A wedge front remains in far northeastern portions of Central Alabama, but the rest of the forecast area remains well into the warm sector with dew points in the lower 60s. Mid to upper 60s dew points are located closer to the coast. A pocket of drier air aloft and some capping will keep us dry the next couple of hours. But low-level moisture will begin to surge ahead in advance of the line as it reaches the stateline shortly after 11 PM. A few experimental Warn on Forecast members indicate some cellular activity ahead of that, so will continue to advertise a start time of 10 PM for the threat. CAMs continue to indicate robust signatures of damaging winds despite relatively low CAPE values due to a very strong 65 to 70 kt 850mb LLJ, strong upper-level forcing/height falls, and strong low- level convergence. This in addition to strong gradient winds ahead of the line. Low-level shear and SRH will also be favorable for quickly developing QLCS tornadoes with 60 kts of 0-3km shear. The most favorable line orientation for QLCS tornado development would be any hint of a NW-SE orientation with outflow surges, though even north-south orientations could be favorable given the magnitude of the 0-3 km shear. Will additionally have a tornado threat with any supercells that develop and merge into the line, and will be watching closely for any development in eastern Louisiana and southern Mississippi in the next couple hours. Highest tornado threat will be in the far western counties and especially the southern counties, where the 65 dew points will be surging in. Make sure you have a way of getting warnings such as a weather radio that will wake you up, keep your phones off Do not Disturb, and consider going to your safe place even for a severe thunderstorm warning. 32/JDavis .SHORT TERM... (This afternoon through Sunday) Issued at 1239 PM CST SAT FEB 15 2025 A broad warm sector is beginning to develop across Central Alabama with the surface low currently deepening to our west over the ArkLaTex. The warm front is well to our north near the Tennessee Valley where the showers are currently located, so rain doesn't look to be much of a hindrance to heating this go around, but there is plenty of cloud cover to keep heating under control, and temperatures aloft are a bit on the warm side. Nonetheless, 60s dewpoints are beginning to advect northward now that surface winds are shifting to the south, and expect a broad pre-frontal zone of 500-800 J/kg of MLCAPE to develop by late this afternoon as the surface low begins to eject across the Midsouth. That doesn't sound like a lot, but wind fields will ramp up significantly this evening as the potent trough moves across the Southern Plains. The line of storms should reach our western counties as early as 9-10 PM as the LLJ increases to around 60-70 kts with eff. bulk shear values of similar magnitude. Forecast sounds indicate elongated, curved hodographs with high eff. SRH values of 400-600 m2/s2. Instability will be the limiting factor tonight but, given the dynamics, will be more than enough to support damaging straight line winds within bowing segments along the length of the line with chances for tornadoes embedded within the line. Some hi-res models are also indicating discrete cellular activity developing over Mississippi which could track into our southwestern counties. That's a bit more uncertain, but we will also be monitoring for that activity. The cold front and associated showers/storms will progress quickly across the area overnight. The total severe window for this event looks to only be around 6 to 8 hours. Severe potential should decrease with eastward extent, especially for locations in the northern half of the area, as instability begins to wane, but the risk looks to continue until the front moves into Georgia early tomorrow morning around 6 AM. The strong low-level flow will also contribute to breezy and gusty conditions overnight, and a Wind Advisory was issued for the entire forecast area until 12Z for non-thunderstorm wind gusts up to 35 mph. Flooding is not expected to be a concern due to the fast motion of this system, and rain amounts look to be around one inch or less. Temperatures may slowly fall during the day tomorrow as northwesterly flow develops behind the front and ushers in a cold airmass. Some locations in the north will hit the high temperature early in the morning before falling into the 40s by the afternoon. Some sprinkles may linger through midday, but expect cloud cover the decrease gradually through the afternoon as the upper-level trough pulls further away to the northeast. 86/Martin && .SHORT TERM... (This afternoon through Sunday) Issued at 1239 PM CST SAT FEB 15 2025 A broad warm sector is beginning to develop across Central Alabama with the surface low currently deepening to our west over the ArkLaTex. The warm front is well to our north near the Tennessee Valley where the showers are currently located, so rain doesn't look to be much of a hindrance to heating this go around, but there is plenty of cloud cover to keep heating under control, and temperatures aloft are a bit on the warm side. Nonetheless, 60s dewpoints are beginning to advect northward now that surface winds are shifting to the south, and expect a broad pre-frontal zone of 500-800 J/kg of MLCAPE to develop by late this afternoon as the surface low begins to eject across the Midsouth. That doesn't sound like a lot, but wind fields will ramp up significantly this evening as the potent trough moves across the Southern Plains. The line of storms should reach our western counties as early as 9-10 PM as the LLJ increases to around 60-70 kts with eff. bulk shear values of similar magnitude. Forecast sounds indicate elongated, curved hodographs with high eff. SRH values of 400-600 m2/s2. Instability will be the limiting factor tonight but, given the dynamics, will be more than enough to support damaging straight line winds within bowing segments along the length of the line with chances for tornadoes embedded within the line. Some hi-res models are also indicating discrete cellular activity developing over Mississippi which could track into our southwestern counties. That's a bit more uncertain, but we will also be monitoring for that activity. The cold front and associated showers/storms will progress quickly across the area overnight. The total severe window for this event looks to only be around 6 to 8 hours. Severe potential should decrease with eastward extent, especially for locations in the northern half of the area, as instability begins to wane, but the risk looks to continue until the front moves into Georgia early tomorrow morning around 6 AM. The strong low-level flow will also contribute to breezy and gusty conditions overnight, and a Wind Advisory was issued for the entire forecast area until 12Z for non-thunderstorm wind gusts up to 35 mph. Flooding is not expected to be a concern due to the fast motion of this system, and rain amounts look to be around one inch or less. Temperatures may slowly fall during the day tomorrow as northwesterly flow develops behind the front and ushers in a cold airmass. Some locations in the north will hit the high temperature early in the morning before falling into the 40s by the afternoon. Some sprinkles may linger through midday, but expect cloud cover the decrease gradually through the afternoon as the upper-level trough pulls further away to the northeast. 86/Martin && Previous long-term discussion: (Monday night through next Saturday) Issued at 1102 PM CST SAT FEB 15 2025 By the start of the long-term, the colder airmass should still be in place across the region, with overnight lows still hovering at, or slightly below freezing. However, temperatures will slightly begin to rebound into Wednesday, as SW flow returns to the region ahead of the next system. With that being said, the warm air advection with this SW flow won't be all the strong, and a lot of the warm air could be suppressed by moderate to heavy rainfall. This will assist in the winter weather chances in our northern zones, as temperatures here won't have a chance to get above freezing as the system moves in. Thankfully, the window for any kind of winter precipitation looks small, with temperatures quickly rebounding to above freezing between 10AM and Noon. This also means that any type of accumulation would be short lived, as afternoon highs could reach the mid-40s in many of these locations. Once this trough and cold front push through the region, very frigid temperatures will return to the region, as strong cold air advection works in. Lows into Thursday morning could drop into the teens, with them falling into the low-20s for most of the area. This is where lows will remain for the rest of the forecast period, with only a slight rebound possible into the weekend. Elsewhere, afternoon highs will range in the upper-30s and mid-40s, before rebounding into the upper-40s and mid-50s by the weekend as well. /44/ && .AVIATION... (06Z TAFS) Issued at 1059 PM CST SAT FEB 15 2025 A line of thunderstorms will move quickly eastward between 6z and 11z, with gusts briefly up to 50kts as the line moves through. Southerly winds ahead of the line will continue to gust to 30-35kts with medium chances of LLWS as well. Cigs will be predominately MVFR tonight and into Sunday, with MVFR lingering for much of the day Sunday behind the cold front. Winds will shift to westerly and eventually northwesterly. 32/JDavis && .FIRE WEATHER... MinRH values will drop behind the cold front by Monday, with values ranging in the mid 30% in the afternoon. However, these values will rebound into Wednesday ahead of the next system. Another 3/4-1 inch of rainfall will be possible with this midweek system, with MinRH values dropping dropping back into the Mid-30s by Thursday. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 53 25 50 26 / 30 0 0 0 Anniston 56 27 50 28 / 30 0 0 0 Birmingham 53 28 50 30 / 20 0 0 0 Tuscaloosa 53 28 52 30 / 20 0 0 0 Calera 54 29 51 31 / 20 0 0 0 Auburn 58 30 52 32 / 30 0 0 0 Montgomery 59 30 54 32 / 20 0 0 0 Troy 60 30 55 32 / 30 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 9 AM CST this morning for the following counties: Autauga-Barbour-Bibb-Blount-Bullock-Calhoun-Chambers- Cherokee-Chilton-Clay-Cleburne-Coosa-Dallas-Elmore-Etowah- Fayette-Greene-Hale-Jefferson-Lamar-Lee-Lowndes-Macon-Marengo- Marion-Montgomery-Perry-Pickens-Pike-Randolph-Russell-Shelby-St. Clair-Sumter-Talladega-Tallapoosa-Tuscaloosa-Walker-Winston. && SHORT TERM...86 LONG TERM..../44/ AVIATION...32
Hazardous weather outlook, Feb 15, 4:19 AM CST, 21 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 419 AM CST Sat Feb 15 2025 ALZ011>015-017>050-161330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 419 AM CST Sat Feb 15 2025 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. There is a level 2 to 3 risk, out of 5, for severe storms affecting central Alabama tonight. Threats include tornadoes and damaging, straight-line winds. This threat could begin as early as 9 pm in the western part of the state and end as late as 4 am in the eastern part of the state. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is needed for tonight.
In the hours before
Local storm report, Feb 16, 1:38 AM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
138 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0108 AM Tstm Wnd Dmg 1 SE Ross Bridge 33.38N 86.86W
02/16/2025 Jefferson AL Emergency Mngr
Trees down in Shades Crest, some involving
roadways.
&&
GMSLocal storm report, Feb 16, 1:39 AM CST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
139 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM Tstm Wnd Dmg 2 WSW Irondale 33.52N 86.71W
02/16/2025 Jefferson AL Emergency Mngr
A tree was blown down onto a house on Ewell
Lane. No injuries.
&&
GMSLocal storm report, Feb 16, 1:51 AM CST, 5 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
151 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 AM Tstm Wnd Dmg 1 WSW Joe Tucker Park 33.28N 86.86W
02/16/2025 Shelby AL 911 Call Center
A tree was blown onto a house on St. Charles
Drive in Helena. No injuries.
&&
GMSLocal storm report, Feb 16, 1:53 AM CST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
153 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM Tstm Wnd Dmg 1 W Gadsden 34.02N 86.03W
02/16/2025 Etowah AL Emergency Mngr
A tree was blown onto a home on Cansler Ave
in Gadsden.
&&
GMSLocal storm report, Feb 16, 1:55 AM CST, 1 minute before
Preliminary Local Storm Report
National Weather Service Birmingham AL
155 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM Tstm Wnd Dmg 1 N Calera 33.12N 86.75W
02/16/2025 Shelby AL Emergency Mngr
Trees down in various locations in Shelby
County.
&&
GMSLocal storm report, Feb 16, 1:56 AM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Birmingham AL
156 AM CST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM Tstm Wnd Dmg 1 E Lake Purdy Communit 33.43N 86.67W
02/16/2025 Shelby AL Emergency Mngr
Multiple trees down on Cahaba Valley Road
and northern Shelby County.
&&
GMSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 10:36 PM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 54 min |
| Feb 15, 10:44 PM CST | Tornado Warning | BMX | Marion | 26 min |
| Feb 15, 11:26 PM CST | Severe Thunderstorm Warning | BMX | Fayette, Pickens | 64 min |
| Feb 15, 11:36 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 24 min |
| Feb 15, 11:38 PM CST | Severe Thunderstorm Warning | BMX | Marion, Walker, Winston | 45 min |
| Feb 15, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Greene, Sumter | 59 min |
| Feb 15, 11:46 PM CST | Severe Thunderstorm Warning | BMX | Tuscaloosa, Walker | 74 min |
| Feb 16, 12:14 AM CST | Tornado Warning | BMX | Greene, Sumter | 46 min |
| Feb 16, 12:19 AM CST | Severe Thunderstorm Warning | BMX | Hale, Marengo | 71 min |
| Feb 16, 12:19 AM CST | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 41 min |
| Feb 16, 12:25 AM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson | 67 min |
| Feb 16, 12:42 AM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 58 min |
| Feb 16, 12:42 AM CST | Tornado Warning | BMX | Hale | 33 min |
| Feb 16, 12:52 AM CST | Severe Thunderstorm Warning | BMX | Etowah, St. Clair, Shelby | 68 min |
| Feb 16, 12:53 AM CST | Tornado Warning | BMX | Perry | 52 min |
| Feb 16, 1:06 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Dallas | 69 min |
| Feb 16, 1:23 AM CST | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Talladega | 67 min |
| Feb 16, 1:29 AM CST | Severe Thunderstorm Warning | BMX | Autauga, Lowndes | 76 min |
| Feb 16, 1:43 AM CST | Severe Thunderstorm Warning | BMX | Coosa, Elmore | 77 min |
| Feb 16, 1:58 AM CST | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 62 min |
| Feb 16, 2:06 AM CST | Severe Thunderstorm Warning | BMX | Montgomery | 69 min |
| Feb 16, 2:14 AM CST | Severe Thunderstorm Warning | BMX | Chambers, Randolph, Tallapoosa | 76 min |
| Feb 16, 2:35 AM CST | Severe Thunderstorm Warning | BMX | Bullock, Chambers, Lee, Macon, Pike | 72 min |
| Feb 16, 2:43 AM CST | Tornado Warning | BMX | Lee, Tallapoosa | 16 min |
| Feb 16, 2:48 AM CST | Tornado Warning | BMX | Macon | 42 min |
| Feb 16, 3:14 AM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 76 min |
Nearby
Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.